# SDR FDEA201606292191

- Difficulty date: June 29, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 68,154 hours, 24,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 231, BL0 FRAME HAS A DENT.  TRIMMED OUT DAMAGED AREA ON FRAME BS 231.25 BL0.  FABRICATED REPAIR ANGLE.   INSTALLED REPAIR CW EA F-5310-T0326376 P1.  THIS IS A MAJOR REPAIR.  PERFORMED SATISFACTORY FUNCTIONAL OPS CHECK OF FWD ACCESS DOOR IAW AMM 52-48-01-4.
